# SDR SIMA20181019001

- Difficulty date: October 19, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N902BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500887
- Aircraft time: 33,818 hours, 28,955 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FA REPORTS  BURNING SMELL COMING FROM FORWARD TO MID CABIN. C/A-PERFORMED ETN- EM-72-034. COULDN'T REPLICATE DISCREPANCY OF RUBBER BURNING SMELL ANYWHERE IN COCKPIT OR CABIN.
